A note on the distribution of rational points on threefolds

TD Browning

Research output: Contribution to journalArticle (Academic Journal)peer-review

5 Citations (Scopus)

Abstract

An upper bound is established for the number of rational points of bounded height on an arbitrary non-singular threefold.
Translated title of the contributionA note on the distribution of rational points on threefolds
Original languageEnglish
Pages (from-to)33 - 39
Number of pages7
JournalQuarterly Journal of Mathematics
Volume54 (1)
DOIs
Publication statusPublished - Mar 2003

Bibliographical note

Publisher: Oxford University Press

Fingerprint Dive into the research topics of 'A note on the distribution of rational points on threefolds'. Together they form a unique fingerprint.

Cite this